| Catalog Number |
RBYPOD8 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Handling Problem (3265); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Please note that the following device code also applies to this complaint:(b)(4).The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a pod8.During the procedure, while attempting to advance a pod8 through a non-penumbra microcatheter, the physician experienced resistance and the pod8 would not properly advance through the microcatheter; therefore, the microcatheter and pod8 were removed.The procedure was completed using another microcatheter and ruby coils.It was reported that the non-penumbra microcatheter that the physician was using was incompatible with the pod8.There was no report of an adverse effect to the patient.